Solution of Second Order Ordinary Differential Equation Associated with Toeplitz and Stiffness Matrices
Sami H. Altoum1 Show affiliations
- Department of Mathematics, Academy of Engineering Sciences, Saudi Arabia
American Journal of Applied Sciences, Volume 15, Issue 8, pp. 416–422 · doi.org/10.3844/ajassp.2018.416.422
Abstract
In this work we develop a technique solution of second order ordinary differential equation (integrating by parts) to reach to Toeplitz matrices and Stiffness matrix to solve O.D.Es. We investigate that solution numerically using finite difference method and we find the error between exact and numerical solution computed using finite element.
Licence and reuse
Open access. This article is licensed under a Creative Commons Attribution 3.0 Licence (CC BY 3.0), as printed on the article, which permits use, sharing, adaptation, distribution and reproduction in any medium or format, as long as you give appropriate credit to the original authors and the source. No permission is needed.
How to reuse this articleResponses (0)
About this article
Altoum, S. H. (2018). Solution of Second Order Ordinary Differential Equation Associated with Toeplitz and Stiffness Matrices. American Journal of Applied Sciences, 15(8), 416–422. https://doi.org/10.3844/ajassp.2018.416.422
- Licence
- CC BY 3.0
- Issue
- Volume 15, Issue 8
- Policies
- Editorial independenceUse of generative AIData availabilityAppeals and complaints
- Version
- Version of record
